Illinois Journal of Mathematics

A Collection of Articles in Honor of Phillip Griffith. L. L. Abramov, S. P. Dutta, and H.-B. Foxby, Editors

Volume 51, Number 1

Spring 2007

Select/deselect all
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Select/deselect all
  • Export citations